MathSciNet Relay Station
MathSciNet bibliographic data
MR1666354 (99m:83029) 83C15 (83C20)
Delgaty, M. S. R.; Lake, Kayll Physical acceptability of isolated, static, spherically symmetric, perfect fluid solutions of Einstein's equations. Comput. Phys. Comm. 115 (1998), no. 2-3, 395–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement